What You Eat

nutrition

Nutrition

Happy Saturday. While I have been writing here, I have discovered I have a really boring life. So lets talk about nutrition.

A really bad side effect of a lot of the meds is to gain weight. With the sedation effect, it usually results in weight gain. Watching what you eat is very important while on medication. Speak with your Doctor or Pharmacist about the side effects.

Try to snag an appointment with a nutritionist to help build a healthy diet. Watch for contraindications with certain food/med combinations. For instance, I cannot eat grapefruit because of one of my antidepressants (go figure).

As I do not prescribe, you will have look up the good foods for the mentally ill.

Leave a comment

Filed under Uncategorized

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s